# SDR ABXA070091

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 56,807 hours, 44,604 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11853
- Condition: Defective
- Location: Emergency Light
- Part time: 3,293 hours, 1,528 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW MM 33-53-02-4.
